×

Found 532 Documents (Results 1–100)

On some properties of semi-Hamiltonian systems arising in the problem of integrable geodesic flows on the two-dimensional torus. (English. Russian original) Zbl 1528.37048

Sib. Math. J. 64, No. 5, 1063-1075 (2023); translation from Sib. Mat. Zh. 64, No. 5, 881-894 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Solution to the fractional order Euler-Poisson-Darboux equation. (Russian. English summary) Zbl 07598651

Vladikavkaz. Mat. Zh. 24, No. 2, 85-100 (2022); translation in Sib. Math. J. 64, No. 3, 707-719 (2022).
MSC:  35R11 35R10
PDFBibTeX XMLCite
Full Text: DOI MNR

Integrals and characteristic Lie rings of semi-discrete systems of equations. (Russian. English translation) Zbl 1488.37058

Ufim. Mat. Zh. 13, No. 2, 25-35 (2021); translation in Ufa Math. J. 13, No. 2, 22-32 (2021).
MSC:  37K30 37K10 37K60
PDFBibTeX XMLCite
Full Text: DOI MNR

A novel integral transform approach to solving hyperbolic equations in the curved space-times. (English) Zbl 1469.35006

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 513-523 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Symmetry drivers and formal integrals of hyperbolic systems. (English. Russian original) Zbl 1456.37068

J. Math. Sci., New York 252, No. 2, 232-241 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 152, 110-119 (2018).
PDFBibTeX XMLCite
Full Text: DOI

A classification algorithm for integrable two-dimensional lattices via Lie-Rinehart algebras. (English. Russian original) Zbl 1452.37072

Theor. Math. Phys. 203, No. 1, 569-581 (2020); translation from Teor. Mat. Fiz. 203, No. 1, 161-173 (2020).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Algebraic properties of quasilinear two-dimensional lattices connected with integrability. (Russian. English summary) Zbl 1463.37047

Ufim. Mat. Zh. 10, No. 3, 89-109 (2018); translation in Ufa Math. J. 10, No. 3, 86-105 (2018).
MSC:  37K60 39A36
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software